# SDR 2000ZZZX263

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340BW
- Make and model: Cessna 340A
- Aircraft serial: 340A0267
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL TEST PER FAR 91.207 FOUND ELT UNIT INOPERATIVE. UNIT G SWITCH ACTIVATES AND TEST LIGHT ILLUMINATES BUT WILL NOT TRANSMIT ANY RF SIGNAL ON ANY FREQUENCY. SUBMITTER STATED THIS UNIT IS THE FOURTH UNIT IN A ROW OF THIS MAKE AND MODEL WITH THE SAME PROBLEM.  ALL UNITS INSTALLED IN THE LAST 2 OR 3 YEARS.  AS A SIDE NOTE THIS PARTICULAR ELT INSTALLATION WAS NOT COMPLETED IN THIS ACFT IN AN AIRWORTHY FASHION.  NO LOG ENTRIES NOR 337 FORMS, EQUIP LISTS CHANGES FILED.  UNIT TYE WRAPPED TO STRUCTURE.  NOT INSTALLED IN MFG RACK AND DID NOT MEET INSTALL REQUIREMENTS.  NO REMOTE SWITCHING OR INDICATOR LIGHT WAS INSTALLED PER NEW INSTALLATION REQUIREMENTS.
